MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 8MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 8MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93330
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Cellulitis (1768); Impaired Healing (2378); Skin Infection (4544)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient developed an infection (cellulitis) and skin overgrowth around the abutment.Subsequently, was treated with topical and oral antibiotics (specific date and duration not reported).The patient underwent abutment removal procedure on (b)(6) 2026.
 
Additional Manufacturer Narrative
The reported adverse event is associated with a returned device; however, the provided clinical information was reviewed by the manufacturer and no specific device analysis is deemed necessary at this time.Previous product examinations have not showed any relationship between a product geometrical deviation and the reported clinical complication.Additionally, there are no indications that a product failure has contributed to the reported issue.Implant loss with baha implants can occur at any time following implantation.Known reasons for implant loss include lack of adequate bone quality/quantity, trauma, infection, generalised diseases and surgical complication.The report frequency for these complications is being monitored under cbas complaint and medical device reporting data monitoring plan and the status is updated on a monthly basis.This event is added to this monitoring.

Brand Name
BIA400 IMPLANT 4MM W ABUTMENT 8MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
shalini rajandran krishnan
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key24438880
Report Number6000034-2026-00718
Device Sequence Number18705745
Product Code MAH
UDI-Device Identifier09321502022705
UDI-Public(01)09321502022705(10)1378762(17)250324
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K121317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/24/2025
Device Model Number93330
Device Catalogue Number93330
Device Lot NumberCOH1378762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale